Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have a really tight chest. It is really hard to breathe

I have a really tight chest , it s really hard to breathe, I have very heavy limbs and a neck and headace. I also am really really hot. I thought it was asthma at first, but it s definetly not. Can you help please?
Asked On : Sat, 12 Feb 2011
Answers:  2 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
The tightness in chest can be due to hyperacidity, cardiac causes or some pleural causes or even simply anxiety neurosis. But this calls for examination to pin point the cause. In Ayurveda we recommend tab. som kalp with kamdughdha ras 1 bd with hot water.
Answered: Sun, 13 Feb 2011
I find this answer helpful
  User's Response
Hello I am a Chest Physician. Before proceeding I would like to ask some querries. 1.Do u smoke.2.Does any of ur parents have Asthma/Breathing problem.3.Do u also have running nose/nose block/sneezing.4.Does ur skin itch.5.Whats the colour of ur Phlegm.6.Does this problem occur to u during every cold/rainy season.
Answered: Sun, 13 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor